# SDR RAIA990708

- Difficulty date: July 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7008470822
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 6,470 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7733 - JFK - RADAR INOPERATIVE.  MAINTENANCE REPLACED RADAR R/T.  (M)
